# SDR GTIA2019041543283

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 49,512 hours, 22,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE BELOW WEEKLY LEVEL -SERVICED L1 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAAW AMM 52-10-00
